Equatorial ionospheric response to isolated auroral substorms over a solar cycle (1980-85): Evidence of longitudinal anomaly

Hajkowicz, L. A. (1996) Equatorial ionospheric response to isolated auroral substorms over a solar cycle (1980-85): Evidence of longitudinal anomaly. Annales Geophysicae, 14 9: 906-916. doi:10.1007/s00585-996-0906-9, 1996


Author Hajkowicz, L. A.
Title Equatorial ionospheric response to isolated auroral substorms over a solar cycle (1980-85): Evidence of longitudinal anomaly
Journal name Annales Geophysicae   Check publisher's open access policy
ISSN 0992-7689
Publication date 1996
Sub-type Article (original research)
DOI 10.1007/s00585-996-0906-9, 1996
Open Access Status Not Open Access
Volume 14
Issue 9
Start page 906
End page 916
Total pages 11
Subject 1901 Art Theory and Criticism
1902 Film, Television and Digital Media
1912 Space and Planetary Science
3103 Astronomy and Astrophysics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 02:48:04 EST by System User on behalf of Learning and Research Services (UQ Library)